« Previous Page
Many medicines and drugs can affect the rate and rhythm of
the heart. A few examples are:
Illegal drugs, such as cocaine or amphetamines, also can
cause changes in your heart rate or rhythm.
If changes in your
heart rate or rhythm occur following the start of a new medicine:
ByHealthwise StaffPrimary Medical ReviewerWilliam H. Blahd, Jr., MD, FACEP - Emergency MedicineSpecialist Medical ReviewerDavid Messenger, MDH. Michael O'Connor, MD - Emergency Medicine
Current as ofFebruary 20, 2015
Current as of:
February 20, 2015
William H. Blahd, Jr., MD, FACEP - Emergency Medicine
& David Messenger, MD & H. Michael O'Connor, MD - Emergency Medicine
How this information was developed to help you make better health decisions.
To learn more about Healthwise, visit Healthwise.org
© 1995-2015 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.